# SDR DHL2008765005

- Difficulty date: January 19, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, AFT STAIRWELL LIGHTENING HOLE CRACKED 6 O'CLOCK POSITION RIGHT SIDE BS 1240 (TORQUE BOX).  CUT OUT DAMAGED AREA AT AFT STAIRWELL LIGHTENING HOLES 6 O'CLOCK POSITION BS 1240 RT IAW SRM 51-40-2 FIG 1, DIMENSION 1.25" BY .5".  FABRICATED DOUBLER REPAIR AT AFT STAIRWELL LIGHTENING HOLE 6 O'CLOCK POSITION BS 1240 IAW SRM 53-10-2 FIG 6 AND 51-40-1 FIG 1.  TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW SRM 51-30-2.
